# SDR SWAA001272

- Difficulty date: July 13, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 46,465 hours, 46,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Condition: Deployed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE DEPLOYED INADVERTENTLY, (STILL CONNECTED TO GIRT BAR FLOOR BRACKETS WHEN DOOR WAS OPENED).  REMOVED AND REPLACED SLIDE ASSY PER MM.
